International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 37, Pages 2379-2387
Spectral inclusions and stability results for strongly continuous semigroups
Department of Mathematics, Faculty of Sciences Semlalia, Cadi Ayyad University, BP 2390, Marrakesh 40000, Morocco
Received 12 February 2002
Copyright © 2003 Abdelkader Elkoutri and Mohamed Aziz Taoudi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove some spectral inclusions for strongly continuous semigroups. Some stability results are also established.